# SDR R5KBRA2

- Difficulty date: October 28, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N502MG
- Make and model: Boeing 727191
- Aircraft serial: 19391
- Aircraft time: 57,542 hours, 45,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 8845
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIGN LIGHT INOP.
